# SDR AALA202105309008

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 46,490 hours, 22,392 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3627
- Condition: Leaking
- Location: Apu Bay
- Part time: 32,538 hours, 18,288 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT STRONG ODOR LIKE :DIRTY SOCKS" ON DECENT. STARTED IN REAR OF CABIN AND PROGRESSED THROUGH OUT THE CABIN. NO ODOR NOTED ON FLIGHT DECK. REPLACED APU PER TASK CARD 26L31049003.
